# SDR ASAA2024071451065

- Difficulty date: July 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,710 hours, 37,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: SG8854169
- Condition: Unsecure
- Location: Seat Track
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC SEAT TRACK COVER BY SEAT 1A/1CIS POPPED UP AND TRIPPING PASSENGERS. GROUNDED - YES. (RESOLVED ON W/O: 2009523 TASKCARD: N/R-00002 ) REPLACED PHOTOLUMINESCENT STRIP, 18" MIN, AT ROW 1AC REF AMM 33-51-15. THIS CLEARS MEL 33-19A, SEAMC CARL NOTIFIED, PLACARD REMOVED.
